Addiction: Substance Abuse Community
In process of weaning from Duragesic Patch
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

In process of weaning from Duragesic Patch

After finding this site and reading several of the posts I just wanted to get on and vent a bit. Started the patch several years ago after trying various other (Percocet, Methadone, etc....) methods to control leg pains due to artery/vein blockage below both knees. My vascular surgeon does not want to operate due to my extensive heart history. Went clear up to the 100mcg patch and just totally felt like sheet. Moody, tired, anxious. You name it, I felt it. Finally hooked up with Pain Mgmt who convinced me I should go off it. He dropped me 25mcgs a month until I was down to the 25's. He also increased my Percocet 10/325 from 4 a day to 5 a day. When I was on the 100mcg patch I rarely used all my Percocet each month. Since starting to wean I am using almost all of them to ease the w/d's. I just got my new script for this month and I think the doc must have been busy. He didn't decrease this month and I didn't tell him. I'm thinking one more month on the 25's will ease my heebie jeebies. Now wondering what will happen in a couple months when I get thru the 12's and there is nothing left to decrease to. Will I then get dependant on my Percocet? I hope not. I sure am feeling much better now days despite the w/d's. Sure glad I found this site. I used a similar site several years ago to quit smoking. The chat room sure saved me several times.
2 Comments Post a Comment
Blank
4202953_tn?1377187106
Hi and welcome! It's really great that you're aware of the potential of the percocet addiction because it's a valid concern. With your health issues it's important to keep an open dialogue with your doctor and to keep him posted on your thoughts and feelings (both physical and mental). It sounds like you're very aware of the possible complications that go along with daily use of pain pills and that's great! Please talk to your doctor and keep us posted!
Blank
5840009_tn?1395493115
HI! Welcome! I agree with EVERYTHING that HAPPY DAYS said.... ADDICTION is a VERY REAL possibility....
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
5 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
4113881_tn?1390588112
Blank
ActingBrandNew
Torrance, CA
2083449_tn?1381358308
Blank
Sonrissa
NV
3092482_tn?1383176848
Blank
weaver71
CA
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA